# SDR 06FDEA03823

- Difficulty date: November 2, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 18,947 hours, 9,702 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HV
- Part serial: 240823
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RTO NO F/O AIRSPEED ON PFD.  A/C RETURNED TO BLOCKS DUE TO NO AIRSPEED    INDICATION ON F/O'S PFD.  BLEW OUT PITOT TUBE FOR F/O AIRSPEED PER MM 34-11-15-6, NO DEFECTS NOTED.   USED PITOT TESTER TO VERIFIY SPEED TAPE ON FO,S PFD OPERATED NORMALLY PER MM 34-11-15-6.  REMOVED AND REPLACED F/O'S PITOT TUBE AND PERFORMED LEAK CHECK, AMM 34- 11-15-4.  OPS CKS NORMAL.  ALSO, SWAPPED NR 1 AND NR 2 AIR DATA COMPUTERS AS PRECAUTION.  A/C OK FOR SERVICE.
